# SDR HNAA2013101700537

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 46,313 hours, 54,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INNER SIDE FOUND CORRODED UNDER FRAME.  BLENDED SKIN ON WAFFLE IAW SRM 51-20-11. COMPLIED WITH HFEC INSPECTION.  SKIN REPAIRED IAW EA15-2013-430.
